# SDR C2XA05TY060

- Difficulty date: December 9, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 8,439 hours, 4,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION, CORROSION WAS FOUND ON FLOORBEAM AT CARBON FIBER CROSS BEAM AT FRAME 20.  MAINTENANCE REMOVED THE ANGLE AND DAMAGED AREA FROM THE LEFT OMEGA BEAM, FABRICATED NEW REPAIR PIECES, ALODINED, PRIMED AND INSTALLED IAW EMB145XR SRM 51-20-03, 53-00-10 AND CPM-51-21-04/05/06.
